# SDR HNAA2011121300425

- Difficulty date: December 13, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 51,293 hours, 57,307 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Contactor
- Part number: 0190192002
- Condition: Failed
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

APU WARNING LIGHT AND APU STARTER LIGHT ILLUMINATED,  WHILE APU WAS RUNNING AND AFTER NR 1 ENGINE START.  MX VERIFIED APU CONTACT WAS NOT WELDED.  MX INSPECTED APU AND COMPARTMENT.  NO DEFECTS NOTED.  R & R APU START CONTACTOR IAW MM 24-31-09.  OPS CHECKED GOOD.CLOSED CIRCUIT BREAKER N8.
